MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT IPTH; INTACT PARATHYROID HORMONE

ABBOTT GERMANY ARCHITECT IPTH; INTACT PARATHYROID HORMONE
Catalog Number 08K25-27
Medical Device Problem Codes Incorrect Or Inadequate Test Results (2456); High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the customer issue included complaint text review, a search for similar complaints, device history review, instrument log review, labeling review, and field data review.No adverse trend was identified for the customer issue.Device history review did not identify any issues that may have caused the customer issue.Log review did not identify any issues that contributed to the customer issue.Labeling was reviewed and found to be adequate.Abbott link world wide data was used to evaluate product historical performance field data.Patient data from (b)(6) 2017 to (b)(6) 2018 was analyzed and compared to an established control limit.The evaluation indicated that the complaint lot patient median result was within the established control limits and performance was comparable to other lots in the field.No unusual reagent lot performance was identified.Based on all available information and abbott diagnostics evaluation, no systemic issue was identified and no product deficiency was found.
 
Event or Problem Description
The customer observed multiple falsely elevated intact parathyroid hormone (pth) results while using architect intact pth reagents.The patients are dialysis patients and are tested monthly.The following data was provided.(b)(6) (tested (b)(6) 2018) 496 pg/ml.Previous result ((b)(6) tested (b)(6) 2018) was lower, 346 pg/ml.The patient was given medication, hectorol (2 mcg iv) due to the falsely elevated may result.(b)(6) (tested (b)(6) 2018) 486 pg/ml.Previous result ((b)(6) tested (b)(6) 2018) was lower, 182 pg/ml.Hectorol iv medication for the patient was increased from 5 mcg to 6 mcg due to the falsely elevated may result.No adverse impact to patients was reported.

Brand Name
ARCHITECT IPTH
Common Device Name
INTACT PARATHYROID HORMONE
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key7574460
Report Number3002809144-2018-00059
Device Sequence Number2144019
Product Code CEW
UDI-Device Identifier00380740048471
UDI-Public00380740048471
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K063232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2019
Device Catalogue Number08K25-27
Device Lot Number03317K000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2018
Initial Report FDA Received Date06/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1